Some mapping theorems for extensional dimension

Michael Levin, Wayne Lewis

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We present some results related to theorems of Pasynkov and Torunczyk on the geometry of maps of finite dimensional compacta.

Original languageEnglish
Pages (from-to)61-76
Number of pages16
JournalIsrael Journal of Mathematics
StatePublished - 1 Jan 2003

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Some mapping theorems for extensional dimension'. Together they form a unique fingerprint.

Cite this